# SDR 96FDEA01152

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 6518747
- Condition: Corrosion
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0227 AND 012, CORROSION (C53-113-01, -1) ON BUTT SPLICE DOUBLER BS 481 BETWEEN STR 28L AND R.  *S/D*  BLENDED CORROSION DOUBLER, FOUND TO BE OUT OF LIMITS.  FABRICATED DOUBLER AND FILLER AND INSTALLED PER FEDEX EA 7-5310-29235.
